# SDR C2XA04SH533

- Difficulty date: October 21, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 14,645 hours, 11,001 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 14532170401
- Part serial: 145027
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF BNA GEAR SELECTED UP AND DID NOT RETRACT.  AIRCRAFT DIVERTED TO SHV AND LANDED WITH OUT INCIDENT.  REPLACED THE LANDING GEAR CONTROL LEVER AND OPERATIONALLY CHECKED GOOD.
